# SDR AALA20090605TUL34

- Difficulty date: May 26, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,028 hours, 28,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN MID CARGO LOWER OUTBOARD T-ANGLE.  REMOVED CRACKED T-ANGLE AND INSTALLED NEW T-ANGLE PER ESO 80174 IN SHOP.
